# SDR UALA2008120106684

- Difficulty date: November 26, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 58,328 hours, 18,826 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OFF WING BACK UP CABLE DIMENSION FROM SUPPORT SHROUD TO THE BACK UP CABLE THREADS FOUND OUT OF LIMITS.  ADJUSTED THE SUPPORT SHROUD TO CABLE BACK UP CABLE THREAD DIMENSION NOW AT .060.
